Resultados globales: 6 registros encontrados en 0.02 segundos.
Artículos, Encontrados 6 registros
Artículos Encontrados 6 registros  
1.
18 p, 507.4 KB Limit cycles of continuous and discontinuous piecewise-linear differential systems in R³ / De Freitas, Bruno R. (Universidade Federal de Goiás. Instituto de Matemática e Estatística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás. Instituto de Matemática e Estatística)
We study the limit cycles of two families of piecewise-linear differential systems in R³ with two pieces separated by a plane Ʃ. In one family the differential systems are only continuous on the plane Ʃ, and in the other family they are only discontinuous on the plane Ʃ. [...]
2018 - 10.1016/j.cam.2018.01.028
Journal of computational and applied mathematics, Vol. 338 (Aug. 2018) , p. 311-323  
2.
12 p, 272.4 KB Piecewise linear differential systems with two real saddles / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás(Brazil).Instituto de Matemática e Estatística) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
In this paper we study piecewise linear differential systems formed by two regions separated by a straight line so that each system has a real saddle point in its region of definition. If both saddles are conveniently situated, they produce a transition flow from a segment of the splitting line to another segment of the same line, and this produces a generalized singular point on the line. [...]
2013 - 10.1016/j.matcom.2013.02.007
Mathematics and Computers in Simulation, Vol. 95 (2013) , p. 13-22  
3.
8 p, 625.6 KB Limit cycles, invariant meridians and parallels for polynomial vector fields on the torus / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás (Brasil))
2011 - 10.1016/j.bulsci.2010.06.005
Bulletin des Sciences Mathematiques, Vol. 135 (2011) , p. 1-9  
4.
7 p, 269.1 KB On the limit cycles of a class of piecewise linear differential systems in R^4 with two zones / Buzzi, Claudio Aguinaldo (Universidade Federal de Goias. Instituto de Matematica e Estatística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goias. Instituto de Matematica e Estatística)
We study the bifurcation of limit cycles from the periodic orbits of a four-dimensional center in a class of piecewise linear differential systems with two zones. Our main result shows that three is an upper bound for the number of limit cycles that bifurcate from a center, up to first order expansion of the displacement function. [...]
2011 - 10.1016/j.matcom.2011.08.006
Mathematics and Computers in Simulation, Vol. 82 (2011) , p. 533-539  
5.
17 p, 352.4 KB Uniqueness of limit cycles for sewing piecewise linear systems / Medrado, Joao Carlos (Universidade Federal de Goiás (Brazil). Instituto de Matemática e Estatística) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper proves the uniqueness of limit cycles for sewing planar piecewise linear systems with two zones separated by a straight line, \Sigma, and only one \Sigma-singularity of monodromic type. The proofs are based in an extension of Rolle's Theorem for dynamical systems on the plane.
2015 - 10.1016/j.jmaa.2015.05.064
Journal of Mathematical Analysis and Applications, Vol. 431 (2015) , p. 529-544  
6.
18 p, 581.3 KB Hopf and zero-Hopf bifurcations on the Hindmarsh-Rose system / Buzzi, Claudio Aguinaldo (IBILCE–UNESP (Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (IME–UFG (Brazil). Instituto de Matemática e Estatística)
We prove the existence of the classical Hopf bifurcation and of the zero--Hopf bifurcation in the Hindmarsh-Rose system. For doing this some adequate change of parameters must be done in order that the computations become easier.
2015 - 10.1007/s11071-015-2429-y
Nonlinear Dynamics, 2015, p. 1-8  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.